Solpadeine Headache soluble are formulated to provide effective relief from headache and migraine.
It can also be used to relieve backache, rheumatic and muscle pain, nerve pains, toothache, sore throat and period pain, and to relieve the fever, aches and pains of colds and flu.
What do Solpadeine Headache Soluble Tablets do ?
The tablets contain paracetamol which is an analgesic (painkiller) and antipyretic (helps to reduce body temperature when you have a fever) and caffeine which acts to further help the effectiveness of paracetamol.
What are Solpadeine Headache Soluble Tablets used for ?
The medicine is formulated to provide effective relief from headache and migraine. It can also be used to relieve backache, rheumatic and muscle pain, nerve pains, toothache, sore throat and period pain, and to relieve the fever, aches and pains of colds and flu.
Solpadeine Headache Soluble contains paracetamol which is an analgesic (painkiller) and antipyretic (helps to reduce body temperature when you have a fever) and caffeine which acts to further help the effectiveness of paracetamol.
What is in the pack ? Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg in a fizzy base designed to dissolve the tablet. The tablets also contain: sodium hydrogen carbonate, sorbitol, saccharin sodium, sodium lauryl sulfate, citric acid anhydrous, sodium carbonate anhydrous, povidone and dimeticone.Solpadeine Headache Soluble Tablets come in a carton containing 16 tablets.Each effervescent tablet is white with a score line across the middle.
Check before you take these tabletsImportant:This product contains paracetamol.Do not take with any other paracetamol-containing products.Avoid drinking too much coffee or tea when taking these tablets.This product contains 854 mg sodium per dose.You should take this into account if you are on a sodium controlled diet.Solpadeine Headache Soluble Tablets should not be taken:if you are sensitive to paracetamol, caffeine, or to any of the other ingredients listed above.Please see your doctor before you take Solpadeine Headache Soluble Tablets: if you are taking metoclopramide or domperidone - used to treat nausea and vomiting. if you are taking colestyramine - used to treat high cholesterol.if you have severe liver or kidney disease.if you are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Headache Soluble Tablets.The tablets contain sorbitol.If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.If your headaches become persistent, see your doctor. If you are pregnant or breast feeding:Please see your doctor before you take Solpadeine Headache Soluble Tablets if you are pregnant.You can take this medicine whilst breast feeding.Medicines can affect the unborn baby.Always talk to your doctor or pharmacist before taking any medicines in pregnancy. You should carefully read all product packaging and labels prior to use.
Direction for Use
How to take Solpadeine Headache Soluble Tablets:The tablets must be dissolved in water before taking. Adults, including the elderly and children aged 12 years and over: Take 2 tablets dissolved in a full tumbler of water every 4 hours as required.Do not take more frequently than every 4 hours. - Do not take more than 8 tablets in 24 hours.- Do not exceed the stated dose. - Do not give to children under 12 years of age.If symptoms persist consult your doctor. What should you do if you take too many SOLPADEINE Headache Soluble Tablets?Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.Side Effects Will Solpadeine Headache Soluble Tablets suit you? Most people taking this medicine find it causes them no problems. However, occasionally some people may get allergic reactions, such as skin rash. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine.If you are concerned about these effects, or if the medicine affects you in any other way, stop taking it and talk to your doctor or pharmacist.